# SDR QXEA2022041300148

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FR 80 BETWEEN STGR 23 AND 25 RH CORROSION ON NUMEROUS FASTENERS. REMOVED AND REPLACED 6 EA CORRODED FASTENERS AFT CARGO RH BETWEEN STGR 23 AND 25 RH IAW SRM 51-40-08.
